Trudy po Diskretnoi Matematike
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2004, Volume 8, Pages 155–175 (Mi tdm128)  

This article is cited in 1 scientific paper (total in 1 paper)

Inheritance of some properties of generating families by a substitution group

F. M. Malyshev


Full text: PDF file (1064 kB)

Citation: F. M. Malyshev, “Inheritance of some properties of generating families by a substitution group”, Tr. Diskr. Mat., 8, Fizmatlit, Moscow, 2004, 155–175

Citation in format AMSBIB
\Bibitem{Mal04}
\by F.~M.~Malyshev
\paper Inheritance of some properties of generating families by a substitution group
\serial Tr. Diskr. Mat.
\yr 2004
\vol 8
\pages 155--175
\publ Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm128}


Linking options:
  • http://mi.mathnet.ru/eng/tdm128
  • http://mi.mathnet.ru/eng/tdm/v8/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Malyshev, “Generation of the alternating group by modular additions”, Discrete Math. Appl., 29:5 (2019), 303–309  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:116
    Full text:65

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021